The axiom of choice and linearly ordered sets
Howard, Paul ; Rubin, Jean
Fundamenta Mathematicae, Tome 96 (1977), p. 111-122 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:215059
@article{bwmeta1.element.bwnjournal-article-fmv97i1p13bwm,
     author = {Paul Howard and Jean Rubin},
     title = {The axiom of choice and linearly ordered sets},
     journal = {Fundamenta Mathematicae},
     volume = {96},
     year = {1977},
     pages = {111-122},
     zbl = {0365.02051},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv97i1p13bwm}
}
Howard, Paul; Rubin, Jean. The axiom of choice and linearly ordered sets. Fundamenta Mathematicae, Tome 96 (1977) pp. 111-122. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv97i1p13bwm/